Alert archive / Nebraska / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 46, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at Jun 1, 2014, 9:24 PM CDT for Custer County, Nebraska. It was in force for 66 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 1, 2014, 9:24 PM CDT (02:24 UTC)
- Expired
- Jun 1, 2014, 10:30 PM CDT
- In force
- 66 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
County Custer County, NE
The radar
The North Platte radar (KLNX), 127 km from the middle of the area, began a volume at 02:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 1, 6:25 PM CDT | Severe Thunderstorm Watch | SPC | 4 hr |
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 2.4 hours before the alert went out and 102 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 119 J/kg
- Mixed-layer CIN
- -309 J/kg
- Mixed-layer LCL
- 1446 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- -51 m²/s²
- 0-3 km storm-relative helicity
- 17 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
481
WUUS53 KLBF 020224
SVRLBF
NEC041-020330-
/O.NEW.KLBF.SV.W.0046.140602T0224Z-140602T0330Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
924 PM CDT SUN JUN 1 2014
THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN CUSTER COUNTY IN CENTRAL NEBRASKA...
* UNTIL 1030 PM CDT
* AT 922 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM MERNA TO 5 MILES EAST OF CALLAWAY TO 9 MILES
SOUTHWEST OF OCONTO...AND MOVING EAST AT 45 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
BROKEN BOW...OCONTO...BERWYN...WEISSERT...WESTERVILLE...ANSLEY...
MASON CITY...PRESSEY STATE WILDLIFE MANAGEMENT AREA...BUCKEYE...
BURR OAK...CUMRO...INTERSECTION OF HIGHWAY 183 AND CUMRO ROAD...
ARCADIA DIVERSION DAM STATE WILDLIFE MANAGEMENT AREA...BLOCK HILL
BASIN AND GAVIN SIDING.
THIS INCLUDES HIGHWAY 2 BETWEEN MILE MARKERS 267 AND 307.
THIS INCLUDES HIGHWAY 92 BETWEEN MILE MARKERS 269 AND 308.
THIS INCLUDES HIGHWAY 183 BETWEEN MILE MARKERS 73 AND 106.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4104 9922 4105 9986 4153 9986 4153 9921
4139 9919 4105 9920
TIME...MOT...LOC 0224Z 276DEG 38KT 4143 9973 4126 9980
4104 9986
HAIL...<.75IN
WIND...60MPH
$$
BUTTLER1 follow-up statement
084
WWUS53 KLBF 020249
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
949 PM CDT SUN JUN 1 2014
NEC041-020259-
/O.CAN.KLBF.SV.W.0046.000000T0000Z-140602T0330Z/
CUSTER NE-
949 PM CDT SUN JUN 1 2014
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CUSTER COUNTY IS
CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS WEAKENED BELOW
SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY. HOWEVER...GUSTY WINDS TO 45 MPH ARE STILL POSSIBLE WITH
THESE THUNDERSTORMS.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN NORTH PLATTE.
LAT...LON 4104 9922 4105 9986 4153 9986 4153 9921
4139 9919 4105 9920
TIME...MOT...LOC 0249Z 276DEG 38KT 4140 9938 4123 9945
4101 9951
$$
BUTTLERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 1, 8:31 PM CDT, 53 minutes earlier.
Area forecast discussion, Jun 1, 8:31 PM CDT, 53 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE NORTH PLATTE NE 831 PM CDT SUN JUN 1 2014 .UPDATE... ISSUED AT 830 PM CDT SUN JUN 1 2014 EXPANDED THE SEVERE THUNDERSTORM WATCH TO NOW INCLUDE BLAINE...LOUP...AND CUSTER COUNTIES. THE LINE OF STORMS MOVING ACROSS THOMAS AND LOGAN COUNTIES ARE MOVING ALONG A CORRIDOR OF LITTLE OF NO SURFACE BASED CIN...WHICH IS ON THE GRADIENT OF HIGHER EFFECTIVE SHEAR AND DCAPE. ALTHOUGH THE STORM LOOKS TO HAVE TRENDS OF WEAKENING...DIDN/T FEEL COMFORTABLE NOT HAVING THE WATCH OUT WITH THE STORMS MOVING IN SO EXPANDED. UPDATE ISSUED AT 657 PM CDT SUN JUN 1 2014 JUST UPDATED THE FORECAST FOR THE BRAND NEW SEVERE THUNDERSTORM WATCH WHICH IS IN EFFECT UNTIL MIDNIGHT CDT FOR LOCATIONS ALONG AND WEST OF A LINE FROM VALENTINE TO EUSTIS. A VERY STRONG LINE OF THUNDERSTORMS WAS PRESENT ACROSS THE EASTERN NEBRASKA PANHANDLE AND WESTERN SANDHILLS. THIS ACTIVITY WILL MOVE TO THE EAST SOUTHEAST THIS EVENING. STORMS SHOULD APPROACH THE NORTH PLATTE AREA DURING THE 830 TO 9 PM CDT TIME FRAME. AT THIS TIME...THE CORRIDOR OF STRONGEST STORMS WILL BE ACROSS THE CENTRAL SANDHILLS...MAINLY FROM GRANT AND ARTHUR COUNTY...EAST TO THOMAS AND LOGAN COUNTIES. && .SHORT TERM...(THIS EVENING THROUGH MONDAY) ISSUED AT 306 PM CDT SUN JUN 1 2014 LEAD SHORTWAVE AIDED IN THE DEVELOPMENT OF ELEVATED CONVECTION THIS MORNING ACROSS MOST OF WESTERN AND NORTH CENTRAL NEBRASKA. THE STORMS CONGEALED INTO AN MCS...WHICH IS CURRENTLY ONGOING ACROSS CENTRAL AND FAR EASTERN PORTIONS OF NORTH CENTRAL NEBRASKA. THIS SYSTEM HAS STABILIZED THE ATMOSPHERE IN IT/S WAKE ACROSS WESTERN AND SOUTHWEST NEBRASKA EARLY THIS AFTERNOON. SKIES ARE CLEARING OR HAVE CLEARED ACROSS THIS AREA HOWEVER...AND SOME DESTABILIZATION IS POSSIBLE LATE THIS AFTERNOON. WITH THE MAIN SHORTWAVE STILL LOCATED ACROSS WESTERN WYOMING /MOVING EAST/ SCATTERED THUNDERSTORMS ARE STILL POSSIBLE AS CONVECTION MOVES EAST OFF THE HIGHER TERRAIN TO THE WEST. SEVERE CHANCES HAVE BEEN GREATLY REDUCED DUE TO THE EARLY CONVECTION...AND HAVE REMOVED THE SEVERE WORDING FOR ALL AREAS FROM THE FORECAST. BY MIDNIGHT TONIGHT...ALL STORMS SHOULD HAVE ENDED AS A COLD FRONT PUSHES SOUTHEAST ACROSS THE AREA. A PLEASANT DAY MONDAY...WITH LOWER HUMIDITY AND COMFORTABLE TEMPERATURES IN THE WAKE OF TONIGHTS COLD FRONT. WINDS COULD BE A BIT BREEZY...ESPECIALLY ACROSS NORTH CENTRAL NEBRASKA LATE MORNING AND EARLY AFTERNOON. HIGHS SHOULD MOSTLY BY IN THE UPPER 70S AND LOWER 80S. .LONG TERM...(MONDAY NIGHT THROUGH SUNDAY) ISSUED AT 306 PM CDT SUN JUN 1 2014 AN ACTIVE WEATHER PATTERN IS AHEAD. MODELS IN GOOD AGREEMENT WHERE SEVERAL FRONTS WILL BE MOVING THROUGH THE AREA FOR A CHANCE OF THUNDERSTORMS DAILY. MONDAY NIGHT INTO TUESDAY A SEMI STATIONARY FRONT WILL BE THE FOCUS FOR THUNDERSTORMS AS LEESIDE CYCLOGENESIS OCCURS. ON TUESDAY MOISTURE IS DRAWN NORTH...WITH INGREDIENTS TO COME TOGETHER FOR SEVERE THUNDERSTORM DEVELOPMENT BY LATE AFTERNOON AND EVENING. THE SYSTEM DROPS SOUTH AND EAST WHILE MOVING EAST THROUGH WESTERN NEBRASKA BEFORE MIDNIGHT. HEAVY RAINFALL WILL ALSO BE A THREAT WITH SOME LOCALES RECEIVING AN INCH OR MORE OF RAIN AS STORMS ORGANIZE AND MOVE EAST. LARGE HAIL WILL BE THE PRIMARY THREAT TUESDAY...ALTHOUGH A CHANCE FOR TORNADOES AS WELL INTO THE EVENING WITH GOOD SHEAR FOR SUPERCELLS TO FORM. THIS SYSTEM SLOWLY MOVES EAST INTO EASTERN NEBRASKA WEDNESDAY WITH THE CHANCE FOR RAIN LINGERING ACROSS THE NORTH AND NORTH CENTRAL. THE SYSTEMS COLD FRONT WILL MOVE SOUTH WEDNESDAY EVENING THEN BACKS WEST TO THE FRONT RANGE FOR A CONTINUED FOCUS FOR RAIN CHANCES INTO NEXT WEEKEND. TEMPERATURES WILL BECOME CLOSER TO SEASONAL NORMALS THURSDAY AS THE A COLD FRONT MOVES SOUTH LATE. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z MONDAY EVENING) ISSUED AT 657 PM CDT SUN JUN 1 2014 THUNDERSTORMS WILL IMPACT THE KLBF AND KVTN TERMINALS DURING THE 01Z TO 04Z TIME FRAME THIS EVENING. SOME WIND GUSTS MAY APPROACH 50 KTS AT THE KLBF TERMINAL...AND 40 KTS AT THE KVTN TERMINAL. IN ADDITION...HAIL WILL BE POSSIBLE AS WELL. AFTER 05Z THE THREAT FOR THUNDERSTORMS WILL END AT BOTH TERMINALS WITH CLEAR SKIES EXPECTED THROUGH 00Z MONDAY. && .HYDROLOGY... ISSUED AT 306 PM CDT SUN JUN 1 2014 HIGH FLOWS ARE EXPECTED ON THE NORTH PLATTE RIVER...UPSTREAM OF LAKE MCCONAUGHY TO INCLUDE THE LEWELLEN AREA...AND THE SOUTH PLATTE RIVER. THE INCREASED FLOWS WILL BE FROM A COMBINATION OF RESERVOIR RELEASES DUE TO SNOWMELT AND RECENT RAINS. NO FLOOD IMPACTS ARE EXPECTED AT THIS TIME. && .LBF WATCHES/WARNINGS/ADVISORIES... NONE. && UPDATE...BROOKS SHORT TERM...TAYLOR LONG TERM...KECK AVIATION...CLB HYDROLOGY...KECK
Hazardous weather outlook, Jun 1, 7:02 PM CDT, 2 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 702 PM CDT SUN JUN 1 2014 NEZ004>010-022>029-035>038-056>059-069>071-094-030015- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 702 PM CDT SUN JUN 1 2014 /602 PM MDT SUN JUN 1 2014/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TONIGHT. A LINE OF THUNDERSTORMS WILL CROSS WESTERN AND NORTH CENTRAL NEBRASKA THIS EVENING. SOME STORMS WILL BE SEVERE...PARTICULARLY ALONG AND SOUTH OF HIGHWAY 2 AND 91 FROM ANTIOCH TO DUNNING AND EAST TO ERICSON. WIND GUSTS TO 70 MPH AND HAIL UP TO QUARTER SIZE IS POSSIBLE SOUTH OF THE BEFORE MENTIONED LINE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THUNDERSTORMS ARE POSSIBLE MUCH OF THIS UPCOMING WORKWEEK. AT THIS TIME IT APPEARS CONDITIONS TUESDAY WILL BECOME FAVORABLE FOR SEVERE THUNDERSTORMS CAPABLE OF LARGE HAIL AND DAMAGING WINDS. A WARM FRONT ACROSS THE AREA COULD ALSO BECOME A FOCUS FOR TORNADOES LATE TUESDAY AFTERNOON AND EVENING. LATER FORECASTS WILL BETTER REFINE THIS POTENTIAL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED ACROSS THE CENTRAL AND SOUTHERN SANDHILLS AND SOUTHWESTERN NEBRASKA THIS EVENING. && GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE) CLB
In the hours before
Local storm report, Jun 1, 7:43 PM CDT, 1 hour 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
743 PM CDT SUN JUN 01 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0740 PM TSTM WND GST 17 SW MULLEN 41.87N 101.28W
06/01/2014 M57 MPH HOOKER NE PUBLIC
DISMAL RIVER GOLF CLUB REPORTED A 57 MPH GUST...WITH
HEAVY RAIN AT TIME OF REPORT.
&&
SCARMELLocal storm report, Jun 1, 7:51 PM CDT, 1 hour 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
751 PM CDT SUN JUN 01 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0750 PM TSTM WND GST 9 WSW MULLEN 41.99N 101.20W
06/01/2014 E60 MPH HOOKER NE PUBLIC
ALSO HEAVY RAIN AT TIME OF THIS REPORT.
&&
SCARMELLocal storm report, Jun 1, 8:07 PM CDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
807 PM CDT SUN JUN 01 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0750 PM TSTM WND DMG 3 S MULLEN 42.00N 101.04W
06/01/2014 HOOKER NE LAW ENFORCEMENT
WOOD FENCE AND POSTS BLOWN DOWN BY ESTIMATED 60 TO 65 MPH
THUNDERSTORM WIND GUSTS JUST SOUTH OF MULLEN.
&&
SCARMELLocal storm report, Jun 1, 8:11 PM CDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
811 PM CDT SUN JUN 01 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0750 PM TSTM WND GST 3 S MULLEN 42.00N 101.04W
06/01/2014 E65 MPH HOOKER NE LAW ENFORCEMENT
&&
BTAYLORSpecial weather statement, Jun 1, 8:22 PM CDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 822 PM CDT SUN JUN 1 2014 NEZ058-069-070-020215- CHASE NE-HAYES NE-PERKINS NE- 722 PM MDT SUN JUN 1 2014 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN PERKINS...SOUTHWESTERN HAYES AND CHASE COUNTIES UNTIL 815 PM MDT/915 PM CDT/... AT 721 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 10 MILES NORTHEAST OF LAMAR...OR 12 MILES NORTHWEST OF IMPERIAL...MOVING SOUTHEAST AT 45 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... IMPERIAL... CHAMPION... ENDERS RESERVOIR STATE RECREATION AREA... ENDERS... WAUNETA... HAMLET... WANAMAKER STATE WILDFIRE MANAGEMENT AREA... CHURCH GROVE CAMPGROUND... CENTER DAM CAMPGROUND... AREA A CAMPGROUND... THIS INCLUDES HIGHWAY 61 BETWEEN MILE MARKERS 25 AND 57. THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. BUTTLER
Local storm report, Jun 1, 8:29 PM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NORTH PLATTE NE
829 PM CDT SUN JUN 01 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1015 AM HAIL 2 N SARBEN 41.19N 101.30W
06/01/2014 E1.00 INCH KEITH NE PUBLIC
HEAVY RAINFALL WITH PEA SIZE HAIL...A FEW HAIL STONES THE
SIZE OF QUARTERS.
1020 AM HAIL 2 WNW SARBEN 41.17N 101.34W
06/01/2014 E0.50 INCH KEITH NE PUBLIC
SMALL HAIL AND HEAVY RAIN
1036 AM HEAVY RAIN 8 N LEMOYNE 41.40N 101.80W
06/01/2014 M2.75 INCH ARTHUR NE PUBLIC
FELL IN 1 HR 15 MIN., PEA SIZE HAIL ALSO REPORTED
1154 AM HEAVY RAIN E NORTH PLATTE 41.13N 100.77W
06/01/2014 M1.00 INCH LINCOLN NE STORM CHASER
MEASURED IN 20 MINUTES
1155 AM HEAVY RAIN HERSHEY 41.16N 101.00W
06/01/2014 M1.00 INCH LINCOLN NE FIRE DEPT/RESCUE
1223 PM HEAVY RAIN NORTH PLATTE 41.13N 100.77W
06/01/2014 U0.00 INCH LINCOLN NE NWS EMPLOYEE
ESTIMATED 18-24 INCHES WATER ON SOME ROADS IN TOWN
0120 PM HEAVY RAIN 8 WSW CALLAWAY 41.25N 100.06W
06/01/2014 M0.72 INCH CUSTER NE CO-OP OBSERVER
RAINFALL OCCURRED IN A 25 MINUTE PERIOD. NO HAIL. WIND
GUSTS TO 45 MPH.
0125 PM HEAVY RAIN 2 W NORTH PLATTE 41.13N 100.81W
06/01/2014 M1.40 INCH LINCOLN NE NWS EMPLOYEE
1.40 INCHES OF RAINFALL THROUGH 125 PM CDT.
0128 PM HEAVY RAIN LYNCH 42.83N 98.47W
06/01/2014 M1.00 INCH BOYD NE CO-OP OBSERVER
STORM TOTAL RAINFALL SO FAR AT LYNCH.
0142 PM HAIL 1 N EWING 42.27N 98.34W
06/01/2014 M0.25 INCH HOLT NE PUBLIC
PEA SIZE HAIL REPORTED.
0142 PM HAIL 1 SW EWING 42.25N 98.36W
06/01/2014 E0.88 INCH HOLT NE PUBLIC
0150 PM HAIL 3 N EWING 42.30N 98.34W
06/01/2014 M0.50 INCH HOLT NE FIRE DEPT/RESCUE
1/4 TO 1/2 INCH DIAMETER HAIL...ALONG WITH VERY HEAVY
RAINFALL AND WIND GUSTS ESTIMATED TO 50 MPH BY EWING FIRE
DEPARTMENT.
0210 PM HAIL 20 SSW EUSTIS 40.40N 100.17W
06/01/2014 E0.25 INCH FRONTIER NE PUBLIC
VERY HEAVY RAIN ALSO OCCURRING AT TIME OF REPORT.
0500 PM HEAVY RAIN 4 NE HERSHEY 41.20N 100.95W
06/01/2014 M1.50 INCH LINCOLN NE PUBLIC
STORM TOTAL RAINFALL THROUGH 500 PM CDT. REPORT RELAYED
THROUGH SOCIAL MEDIA.
0612 PM TSTM WND GST 20 W ELLSWORTH 42.06N 102.68W
06/01/2014 E60.00 MPH SHERIDAN NE PUBLIC
40 TO 50 MPH SUSTAINED WINDS WITH GUSTS ESTIMATED OVER 60
MPH. SHINGLES OFF SHOPP. PEA SIZED HAIL ALSO OCCURRED.
VERY HEAVY RAIN AT TIME OF THIS REPORT.
0655 PM TSTM WND GST 10 S ASHBY 41.88N 101.93W
06/01/2014 E60.00 MPH GRANT NE PUBLIC
ESTIMATED 50 TO 60 MPH WIND GUSTS...SMALL TREE BRANCHES
DOWN. ALSO PEA SIZED HAIL COVERING GROUND AT TIME OF THIS
REPORT.
0710 PM TSTM WND GST 23 SE HYANNIS 41.76N 101.45W
06/01/2014 E70.00 MPH GRANT NE PUBLIC
ESTIMATED 60 TO 70 MPH WIND GUSTS AS THUNDERSTORMS
PASSED. ALSO PEA SIZED HAIL.
0725 PM TSTM WND GST 10 E HYANNIS 42.00N 101.57W
06/01/2014 E60.00 MPH GRANT NE PUBLIC
ESTIMATED 60 MPH THUNDERSTORM WIND GUSTS. BLEW OVER GRILL
AND LAWN FURNITURE.
0740 PM TSTM WND GST 17 SW MULLEN 41.87N 101.28W
06/01/2014 M57.00 MPH HOOKER NE PUBLIC
DISMAL RIVER GOLF CLUB REPORTED A 57 MPH GUST...WITH
HEAVY RAIN AT TIME OF REPORT.
0750 PM TSTM WND DMG 3 S MULLEN 42.00N 101.04W
06/01/2014 HOOKER NE LAW ENFORCEMENT
WOOD FENCE AND POSTS BLOWN DOWN BY ESTIMATED 60 TO 65 MPH
THUNDERSTORM WIND GUSTS JUST SOUTH OF MULLEN.
0750 PM TSTM WND GST 9 WSW MULLEN 41.99N 101.20W
06/01/2014 E60.00 MPH HOOKER NE PUBLIC
ALSO HEAVY RAIN AT TIME OF THIS REPORT.
0750 PM TSTM WND GST 3 S MULLEN 42.00N 101.04W
06/01/2014 E65.00 MPH HOOKER NE LAW ENFORCEMENT
&&
SCARMELThe office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 1, 7:08 PM CDT | Severe Thunderstorm Warning | LBF | Deuel, Garden | 52 min |
| Jun 1, 7:11 PM CDT | Severe Thunderstorm Warning | LBF | Arthur, Grant, Hooker, McPherson | 49 min |
| Jun 1, 7:32 PM CDT | Severe Thunderstorm Warning | LBF | Cherry, Grant, Hooker | 43 min |
| Jun 1, 7:56 PM CDT | Severe Thunderstorm Warning | LBF | Hooker, Logan, McPherson, Thomas | 49 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.